PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 4 | 701-704
Tytuł artykułu

A note on Hamiltonian cycles in generalized Halin graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that every 2-connected (2)-Halin graph is Hamiltonian.
Słowa kluczowe
Wydawca
Rocznik
Tom
30
Numer
4
Strony
701-704
Opis fizyczny
Daty
wydano
2010
otrzymano
2009-06-18
poprawiono
2010-02-01
zaakceptowano
2010-02-01
Twórcy
  • Makowskiego 5, 02-784 Warsaw, Poland
Bibliografia
  • [1] C.A. Barefoot, Hamiltonian connectivity of the Halin graphs, in: Eighteenth Southeastern International Conference on Combinatorics, Graph Theory, and Computing (Boca Raton, Fla., 1987), Congr. Numer. 58 (1987) 93-102.
  • [2] J.A. Bondy and L. Lovasz Lengths of cycles in Halin graphs, J. Graph Theory 9 (1985) 397-410, doi: 10.1002/jgt.3190090311.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1524
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.